# SDR AALA20121106005

- Difficulty date: November 6, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 85,005 hours, 13,439 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 LEADING SLAT STARTING TO DISBOND.  ACCOMPLISHED BONDED REPAIR PER SRM 57-43-02-01.
